Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 18, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 1, 2013, 8:34 AM CDT for Atoka County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 8:34 AM CDT (13:34 UTC)
- Expired
- Jun 1, 2013, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Atoka County, OK
The radar
The Western Arkansas radar (KSRX), 158 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -290 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -3.7
The text
As transmitted, in the capitals the NWS used until 2016.
761
WGUS54 KOUN 011334
FFWOUN
OKC005-011630-
/O.NEW.KOUN.FF.W.0018.130601T1334Z-130601T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
834 AM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1130 AM CDT
* AT 831 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY
RAIN. UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING
IS LIKELY OCCURRING...PARTICULARLY IN THE NORTHEAST PART OF ATOKA
COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
ATOKA...STRINGTOWN AND DAISY.
ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN THE WARNED AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...POTAPO CREEK...
COLD SPRINGS CREEK...NORTH BRANCH DOUBLE SPRINGS CREEK...GRASSY
CREEK...RAY CREEK...COLE CREEK...BEAR CREEK...FRONTERHOUSE CREEK...
CEDAR CREEK...AUGUST CREEK...BREADTOWN CREEK...PRAIRIE CREEK...MILL
CREEK...MUDDY BOGGY CREEK...NORTH BOGGY CREEK...FOBB CREEK...BIG
BRANCH...CAMPBELL CREEK...EAST SANDY CREEK...WILSON CREEK...SAND
CREEK...SANDY CREEK...CHICKASAW CREEK...INGERSOLL CREEK...MCGEE
CREEK...DOYAL CREEK...LITTLE CHICKASAW CREEK...ROCK CREEK...CROOKED
CREEK AND EAST BRANCH AUGUST CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
IN HILLY TERRAIN MANY ROADS INCLUDE LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3451 9568 3451 9578 3430 9578 3435 9623
3458 9590 3459 9576 3459 9567 3452 9567
$$
WR1 follow-up statement
643
WGUS74 KOUN 011520
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1020 AM CDT SAT JUN 1 2013
OKC005-011529-
/O.CAN.KOUN.FF.W.0018.000000T0000Z-130601T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATOKA OK-
1020 AM CDT SAT JUN 1 2013
...THE FLASH FLOOD WARNING FOR CENTRAL ATOKA COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED. A SMALL STREAM FLOOD ADVISORY REMAINS
EFFECITVE UNTIL 1230 PM FOR MINOR FLOODING.
LAT...LON 3451 9568 3451 9578 3430 9578 3435 9623
3458 9590 3459 9576 3459 9567 3452 9567
$$
WRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:43 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 1, 6:43 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 AM CDT SAT JUN 1 2013
.AVIATION...
GUSTY NORTH WINDS CAN BE EXPECTED BEHIND A COLD FRONT
TODAY. MEANWHILE...MOST OF THE STORMS THIS MORNING WILL
REMAIN SOUTH AND EAST OF ALL TERMINAL LOCATIONS. MAINLY
VFR CEILINGS THIS MORNING WILL GRADUALLY CLEAR BY
LATE MORNING.
&&
.PREV DISCUSSION... /ISSUED 303 AM CDT SAT JUN 1 2013/
DISCUSSION...
CANADIAN AND OKLAHOMA COUNTIES HAVE GENERALLY RECEIVED 5 TO 6
INCHES OF RAINFALL SINCE LATE FRIDAY AFTERNOON. THIS IS
RESULTING IN SERIOUS FLOODING ACROSS PARTS OF THESE COUNTIES AND
ADDITIONAL HEAVY RAINFALL IS LIKELY OVER THE NEXT 1 TO 2 HOURS.
STRONGER LOW LEVEL WINDS ARE EXPECTED TO SHIFT SOUTHWARD THROUGH
SUNRISE AND WEAKEN WHICH WILL SHIFT THE HEAVIER RAINFALL
SOUTH AND EAST OF CENTRAL OKLAHOMA.
PLAN TO LET THE FLASH FLOOD WATCH EXPIRE AT 7 AM.
DRIER AND COOLER AIR WILL FILTER INTO THE SOUTHERN PLAINS
TODAY AND THIS WILL PUSH BETTER CHANCES OF SHOWERS AND
STORMS SOUTH AND EAST OF THE FA.
MOISTURE RETURN AND EMBEDDED WAVES WITHIN A WESTERLY FLOW
WILL RESULT IN INCREASING CHANCES OF SHOWERS AND
STORMS MONDAY INTO TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 80 57 78 57 / 30 10 0 10
HOBART OK 84 55 83 59 / 10 10 10 10
WICHITA FALLS TX 87 59 85 61 / 20 10 10 10
GAGE OK 80 50 81 58 / 10 10 10 10
PONCA CITY OK 78 53 77 55 / 10 0 0 0
DURANT OK 83 61 81 59 / 60 30 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ018>020-
024>026-028>032.
TX...NONE.
&&Hazardous weather outlook, Jun 1, 4:58 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
458 AM CDT SAT JUN 1 2013
OKZ004>048-050>052-TXZ083>090-011700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
458 AM CDT SAT JUN 1 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL AFFECT PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH THIS EVENING. ISOLATED STRONG TO SEVERE STORMS
WILL BE POSSIBLE IN SOUTHEAST OKLAHOMA THIS AFTERNOON AND
EVENING.
LOCATION...
STRONG TO SEVERE STORMS WILL BE POSSIBLE SOUTHEAST OF A LINE
FROM CENTRAHOMA IN COAL COUNTY... TO MARIETTA IN LOVE COUNTY
OKLAHOMA.
IMPACTS...
IF SEVERE STORMS DEVELOP... THEY COULD PRODUCE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 65 MPH...
HEAVY RAINFALL RESULTING IN FLASH FLOODING AND RIVER FLOODING
WILL ALSO BE A CONCERN ACROSS PARTS OF CENTRAL OKLAHOMA THIS
MORNING.
TIMING...
THE MOST LIKELY TIME FOR STRONG TO SEVERE STORMS WILL BE FROM 2PM TO
7 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
SOUTHEAST OKLAHOMA SHOULD PREPARE FOR POSSIBLE SEVERE WEATHER
OPERATIONS THIS AFTERNOON INTO THIS EVENING.
DISCUSSION...
THUNDERSTORMS ACROSS CENTRAL OKLAHOMA EARLY THIS MORNING WILL GRADUALLY
SHIFT SOUTH THROUGH THE MORNING HOURS. HEAVY RAINFALL LEADING TO
FLASH FLOODING AND RIVER FLOODING ALONG WITH FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN CONCERN.
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. INSTABILITY
AND SHEAR COULD BE SUFFICIENT FOR A FEW STRONG TO SEVERE STORMS TO
DEVELOP IN PARTS OF SOUTHEAST OKLAHOMA. LARGE HAIL AND STRONG WINDS
WILL BE THE MAIN CONCERNS.
THE THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL FROM STORMS YESTERDAY AND THIS MORNING WILL CONTINUE
TO PRODUCE FLASH FLOODING ACROSS PORTIONS OF CENTRAL OKLAHOMA THIS
MORNING. THE FLASH FLOODING CONDITIONS SHOULD IMPROVE ACROSS MUCH OF
THE AREA LATER THIS MORNING. HOWEVER... THE RUNOFF FROM THE HEAVY
RAINFALL WILL MAINTAIN RIVER FLOODING OF SOME OF THE MAIN RIVERS
ACROSS THE AREA TODAY.
ADDITIONAL HEAVY RAINS IN PARTS OF SOUTHERN OKLAHOMA COULD LEAD TO
LOCALIZED FLOODING IN SOME AREAS THIS AFTERNOON AND EARLY EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A BRIEF DRY PERIOD WILL OCCUR SUNDAY BEFORE STORM CHANCES RETURN MONDAY
AND CONTINUE THROUGH NEXT WEEK. SOME STRONG TO SEVERE STORMS COULD BE
POSSIBLE IN PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY NOON
TODAY.
MAXWELLIn the hours before
Special weather statement, Jun 1, 2:37 AM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 237 AM CDT SAT JUN 1 2013 OKZ012-015>018-010830- CUSTER OK-KINGFISHER OK-BLAINE OK-DEWEY OK-GARFIELD OK- 237 AM CDT SAT JUN 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...CENTRAL KINGFISHER...CENTRAL BLAINE...SOUTHEASTERN DEWEY AND SOUTHERN GARFIELD COUNTIES UNTIL 330 AM CDT... AT 231 AM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR LOYAL...WATONGA AND FAY. THE STORMS WERE MOVING EAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3626 9787 3591 9775 3568 9874 3586 9882 TIME...MOT...LOC 0731Z 252DEG 40KT 3597 9814
Special weather statement, Jun 1, 2:41 AM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 241 AM CDT SAT JUN 1 2013 OKZ019-025-026-030-010815- LOGAN OK-OKLAHOMA OK-LINCOLN OK-POTTAWATOMIE OK- 241 AM CDT SAT JUN 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...OKLAHOMA... SOUTHWESTERN LINCOLN AND NORTHWESTERN POTTAWATOMIE COUNTIES UNTIL 315 AM CDT... AT 235 AM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR HARRAH AND WARR ACRES ... MOVING EAST AT 45 TO 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAINFALL... LAT...LON 3540 9707 3539 9766 3577 9765 3576 9704 TIME...MOT...LOC 0735Z 263DEG 49KT 3552 9718
Local storm report, Jun 1, 3:50 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
350 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 5 S MAUD 35.06N 96.78W
05/31/2013 E1.75 INCH POTTAWATOMIE OK PUBLIC
&&
EMLocal storm report, Jun 1, 3:58 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
358 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD CHOCTAW 35.48N 97.27W
06/01/2013 OKLAHOMA OK PUBLIC
FLOODING REPORTED IN THE DOWNTOWN AREA.
0353 AM FLASH FLOOD 1 SW CHOCTAW 35.47N 97.28W
06/01/2013 OKLAHOMA OK PUBLIC
WATER RESCUE REPORTED AT A HOUSE NEAR NE 23RD ST. AND
HENNEY RD.
&&
EMLocal storm report, Jun 1, 4:30 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 3 NE SLAUGHTERVILLE 35.13N 97.24W
05/31/2013 E1.75 INCH CLEVELAND OK NWS EMPLOYEE
FELL 0.5 MILE NW OF THE INTERSECTION OF SE 108TH ST. AND
MAGUIRE RD.
&&
EMLocal storm report, Jun 1, 7:11 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD N NORMAN 35.22N 97.44W
06/01/2013 CLEVELAND OK LAW ENFORCEMENT
MANY ROADS IMPASSABLE BETWEEN TECUMSEH RD. AND INDIAN
HILLS RD.
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:13 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| May 31, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 29 min |
| May 31, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 37 min |
| May 31, 7:32 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 28 min |
| May 31, 7:39 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 51 min |
| May 31, 7:40 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 35 min |
| May 31, 8:02 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 28 min |
| May 31, 8:10 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 50 min |
| May 31, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 60 min |
| May 31, 8:36 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma and 1 more | 4 hr |
| May 31, 8:42 PM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 31, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 46 min |
| May 31, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma and 1 more | 78 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more | 50 min |
| May 31, 10:09 PM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 10 hr |
| May 31, 10:09 PM CDT | River Flood Warning | OUN | Oklahoma | 51 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma | 56 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 42 min |
| May 31, 10:36 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| May 31, 11:01 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| May 31, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma, Pottawatomie and 1 more | 50 min |
| May 31, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| May 31, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 49 min |
| May 31, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 48 min |
| May 31, 11:59 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Jun 1, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 39 min |
| Jun 1, 12:18 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 4 hr |
| Jun 1, 12:46 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| Jun 1, 12:57 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 26 hr |
| Jun 1, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 38 min |
| Jun 1, 1:15 AM CDT | Flash Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jun 1, 1:17 AM CDT | Special Weather Statement | OUN | Lincoln | 43 min |
| Jun 1, 1:59 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Jun 1, 2:00 AM CDT | River Flood Warning | OUN | Canadian | 7 hr |
| Jun 1, 2:31 AM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 4 hr |
| Jun 1, 2:37 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 53 min |
| Jun 1, 2:39 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 60 hr |
| Jun 1, 2:41 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 1, 4:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jun 1, 4:53 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie, Seminole | 112 min |
| Jun 1, 6:20 AM CDT | Areal Flood Advisory | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 115 min |
| Jun 1, 7:37 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 5 hr |
| Jun 1, 8:45 AM CDT | River Flood Warning | OUN | Pottawatomie | 45 hr |
| Jun 1, 8:53 AM CDT | River Flood Warning | OUN | Hughes | 12 hr |
| Jun 1, 9:52 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 17 hr |
| Jun 1, 9:52 AM CDT | River Flood Warning | OUN | Canadian, Logan, Oklahoma | 28 hr |
| Jun 1, 12:23 PM CDT | River Flood Warning | OUN | Logan | 32 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.